Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am sorry about your lower bowel pain.
are you having constipation or small hard bits of stool? this can worsen diverticulitis pain.
taking co/codemol can cause more constipation since this has codeine in it
and so if you continue to take codeine and get constipated this will continue to worsen your diverticulosis.
diverticulosis pain can be quite severe
if you are having small hard bits of stool, you will need to take extra fiber and stool softeners (like Colace also called docusate sodium) and laxatives like miralax or senakott to help soften your stools so these hard bits of stool do not continue to cause diverticulosis pain.
does this make sense?
let me know if you have questions.
Hi. Dr. David. The pain I have is on the right side lower bowel area . can you tell me why it would affect my mouth and how will I know if there is some thing serious going on, my stools change so often I have Diahrea at the moment yet I am still getting pain. Kind regards David